Method of Straight Lines for a Bingham Problem
MetadataShow full metadata
In this work we develop a method of straight lines for a one-dimensional Bingham problem. A Bingham fluid has viscosity properties that produce a separation into two regions, a rigid zone and a viscous zone. We propose a method of lines with the time as a discrete variable. We prove that the method is well defined, a monotone property, and a convergence theorem. Behavior of the numerical solution and numerical experiments are presented at the end of this work.
CitationTorres, G., & Turner, C. (2002). Method of straight lines for a Bingham problem. Electronic Journal of Differential Equations, 2002(60), pp. 1-13.
This work is licensed under a Creative Commons Attribution 4.0 International License.